×

zbMATH — the first resource for mathematics

Construction of elementary solutions for I-hyperbolic operators and solutions with small singularities. (English) Zbl 0216.12301

MSC:
35A27 Microlocal methods and methods of sheaf theory and homological algebra applied to PDEs
35A20 Analyticity in context of PDEs
65H10 Numerical computation of solutions to systems of equations
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hamada, Y.: On the singularity of the solutions of the Cauchy problem. Publ. Res. Inst. Math. Sci. Ser. A, 5, 21-40 (1969). · Zbl 0203.40702 · doi:10.2977/prims/1195194750
[2] Hormander, L.: On the Singularities of Solutions of Partial Differential Equations. Proc. Int. Conf. on Functional Analysis and Related Topics, Univ. of Tokyo Press, pp. 31-40 (1969). · Zbl 0191.10901
[3] Kawai, T.: On the theory of Fourier hyperfunctions and its applications to partial differential equations with constant coefficients (to appear in J. Fac. Sci. Univ. Tokyo). · Zbl 0212.46101
[4] Kawai, T.: Master Thesis presented to Univ. of Tokyo (1970) (in Japanese).
[5] Kawai, T.: Report of the Symposium on Hyperf unction Theory Held at R.I.M.S. Kyoto Univ., pp. 1-204 (1969) (in Japanese).
[6] Kawai, T.: Report of the Symposium on Hyperf unction Theory Held at R.I.M.S. Kyoto Univ., pp. 1-45 (1970) (in Japanese).
[7] Kawai, T.: Local Theory of Linear Partial Differential Operators - Existence and Regularity of the Solution - (in preparation. A summary is given in
[8] Mizohata, S., et Ohya, Y.: Sur la condition de E. E. Levi concernant des equations hyperboliques. Proc. Int. Conf. on Functional Analysis and Related Topics, Univ. of Tokyo Press, pp. 177-185 (1969). · Zbl 0223.35059
[9] Sato, M.: Hyperf unctions and Partial Differential Equations. Proc. Int. Conf. on Functional Analysis and Related Topics, Univ. of Tokyo Press, pp. 91-94 (1969). · Zbl 0208.35801
[10] Sato, M.: Hyperfunctions and Partial Differential Equations. Proc. Nice Congress (1970). · Zbl 0208.35801
[11] Sato, M.: Reports of Symposium on Hyperfunction Theory, Katata (1969, published by Dept. of Math. Univ. of Tokyo), 1-30 (Notes by Kawai, in Japanese).
[12] Sato, M.: On the structure of hyperfunctions. Sugaku no Ayumi, 15 (1970) (Notes by Kashiwara, in Japanese). · Zbl 0208.35801
[13] Sato, M.: Reports of the Symposium on Hyperf unction Theory Held at R.I.M.S. Kyoto Univ. (1969) (in Japanese)
[14] Schapira, P.: Theoreme d’unicite de Holmgren et operateurs hyperboliques dans Pespace des hyperfonctions (to appear in Anais da Academia Brasileira de Ciencias). · Zbl 0234.46043
[15] Voltera, V.: Rivista di Matematica, Vol. IV, 1-14 (1894). (Cf. Hadamard, Lectures on Cauchy Problems, Dover, p. 254 (1922)).
[16] Zerner, M.: Solutions singulieres d’equations aux derivees partielles. Bull. Soc. Math. France, 91, 203-226 (1963). · Zbl 0196.39001 · numdam:BSMF_1963__91__203_0 · eudml:87034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.